# SDR USAASB02222

- Difficulty date: December 16, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE AFT EMERGENCY LIGHTS INOPERATIVE/WON'T TEST.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT AND RIGHT EMERGENCY LIGHT BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
